Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 170, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 11, 2011, 6:48 PM EDT for 6 counties in Pennsylvania. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 11, 2011, 7:45 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Fulton County, PA, Huntingdon County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 91 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 7:10 PM EDT | TSTM WND DMG | Everett, PA | TREE DOWN IN EVERETT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 5:47 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS51 KCTP 112248
SVRCTP
PAC009-013-021-057-061-111-112345-
/O.NEW.KCTP.SV.W.0170.110711T2248Z-110711T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
CENTRAL CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS...MOVING EAST AT 30 MPH. THIS STORM
IS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BREEZEWOOD AND CRYSTAL SPRINGS AROUND 655 PM EDT...
VALLEY-HI AND SHY BEAVER AROUND 700 PM EDT...
WELLS TANNERY AND ENTRIKEN AROUND 705 PM EDT...
SALUVIA AND TROUGH CREEK STATE PARK AROUND 710 PM EDT...
WATERFALL AND SIDELING HILL REST AROUND 715 PM EDT...
MCCONNELLSBURG AROUND 720 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 118 AND 185...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 34.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 219...ROUTE 220...ROUTE 422...ROUTE 522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7905 4060 7875 4041 7791 4040 7791
4039 7788 4037 7786 4037 7775 4007 7787
4001 7792 3988 7797 3981 7801 3972 7810
TIME...MOT...LOC 2247Z 269DEG 26KT 4013 7833
$$
FORECASTER: CR2 follow-up statements
732
WWUS51 KCTP 112322
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
722 PM EDT MON JUL 11 2011
PAC021-111-112332-
/O.CAN.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
CAMBRIA PA-SOMERSET PA-
722 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SOMERSET AND CENTRAL
CAMBRIA COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3972 7862 4048 7840 4047 7817 4042 7793
4037 7786 4037 7775 4011 7785 4000 7793
3987 7797 3972 7810
TIME...MOT...LOC 2322Z 269DEG 26KT 4036 7810 3977 7831
$$
PAC009-013-057-061-112345-
/O.CON.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
BEDFORD PA-BLAIR PA-FULTON PA-HUNTINGDON PA-
722 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN HUNTINGDON...FULTON...SOUTHEASTERN BLAIR AND EASTERN
BEDFORD COUNTIES...
AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MARKLESBURG TO BARNES GAP...MOVING EAST
AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CASSVILLE AROUND 730 PM EDT...
WATERFALL AND SALUVIA AROUND 735 PM EDT...
MOUNT UNION AND MAPLETON AROUND 740 PM EDT...
BIG COVE TANNERY AND SHIRLEYSBURG AROUND 745 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 145 AND 185...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 31.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220...ROUTE 522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3972 7862 4048 7840 4047 7817 4042 7793
4037 7786 4037 7775 4011 7785 4000 7793
3987 7797 3972 7810
TIME...MOT...LOC 2322Z 269DEG 26KT 4036 7810 3977 7831
$$
FORECASTER: CR539
WWUS51 KCTP 112339
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT MON JUL 11 2011
PAC009-013-112349-
/O.CAN.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
BEDFORD PA-BLAIR PA-
739 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAIR AND EASTERN
BEDFORD COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4044 7803 4043 7798 4042 7794 4037 7786
4037 7775 4010 7785 4000 7793 3987 7797
3979 7804 3972 7810 3972 7829
TIME...MOT...LOC 2339Z 269DEG 26KT 4036 7794 3977 7815
$$
PAC057-061-112345-
/O.CON.KCTP.SV.W.0170.000000T0000Z-110711T2345Z/
FULTON PA-HUNTINGDON PA-
739 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHERN HUNTINGDON AND FULTON COUNTIES...
AT 732 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MAPLETON TO COVE
MILLS...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BIG COVE TANNERY AND SHIRLEYSBURG AROUND 745 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 167 AND 185...I-70 BETWEEN
MILE MARKERS 163 AND 170.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4044 7803 4043 7798 4042 7794 4037 7786
4037 7775 4010 7785 4000 7793 3987 7797
3979 7804 3972 7810 3972 7829
TIME...MOT...LOC 2339Z 269DEG 26KT 4036 7794 3977 7815
$$
FORECASTER: CRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:02 PM EDT, 46 minutes earlier.
Area forecast discussion, Jul 11, 6:02 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 602 PM EDT MON JUL 11 2011 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTHEAST ACROSS PENNSYLVANIA TONIGHT AND EARLY TUESDAY. THERE IS A CHANCE OF SHOWERS AND STORMS TONIGHT... MAINLY ACROSS WESTERN SECTIONS. A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE NORTHEAST CONUS DURING THE LATER HALF OF THE WEEK AND REMAIN PARKED OVER THE REGION INTO EARLY FRIDAY. HEAT AND HUMIDITY WILL RETURN TO THE BY LATE FRIDAY...AS THE HIGH MOVES OFF THE COAST. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... SEVERE THUNDERSTORM WATCH 631 ISSUED FOR THE NORTHERN END O THE DERECHO MOVING INTO THE LAURELS. CIRRUS SHIELD CONTINUES TO OVERSPREAD THE AREA PUTTING A BRAKE ON CONTINUED DESTABILIZATION...BUT SUFFICIENT INSTABILITY IN PLACE TO FUEL THE STORMS AS THEY RACE EASTWARD. MAIN THREAT WILL BE ISOLATED SEVERE GUSTS AS THE LINE SPEEDS EAST. CLOUD COVER AND HIGH HUMIDITY SHOULD KEEP TEMPS FROM FALLING ANY LOWER THAN THE L/M70S OVER MOST OF THE AREA TONIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... DID ADJUST POPS EARLY ON...BASED ON CHANGES MADE TO THE OVERNIGHT PERIOD. SCT TSRA WILL REMAIN POSSIBLE ACROSS THE S TIER EARLY TUESDAY AS FRONT CROSSES THE REGION. HOWEVER...BULK OF MDL DATA INDICATES A DRY AFTERNOON...AS SFC RIDGING AND DRIER AIR FILTER IN BEHIND FRONT. 850 TEMPS NR 20C AND LINGERING HIGH HUMIDITY WILL LIKELY PUSH HEAT INDICES TO ARND 100F ACROSS THE LOWER SUSQ. LATER SHIFTS MAY EVENTUALLY NEED TO ISSUE A HEAT ADVISORY...AS APPARENT TEMPS NEAR THE MD BORDER TOP OUT AROUND 100F FOR A FEW HOURS TUESDAY AFTERNOON. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... NO MAJOR CHANGES MADE TO THE PACKAGE...OTHER THAN TO ADD SLIGHT CHC POPS TO WED. A STRONG UPPER LVL JET MAX AND MAIN PUSH OF COOLER AIR WORKS IN LATER IN THE DAY ON WED...NORTHERN AREAS HAVE THE BEST CHC...BUT WENT 15 PERCENT ALL AREAS. STILL A CHC OF A SHOWER OR STORM LATER FRIDAY INTO SAT...GIVEN WEAKNESS ALOFT AND WARM ADVECTION. RISING HEIGHTS AFTER THIS SHOULD CAP ANY CONVECTION. TEMPS A LITTLE BELOW NORMAL THU AND FRIDAY...BUT BACK ABOVE NORMAL BY LATE IN THE WEEKEND. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... THE CONVECTIVE SYSTEM CURRENTLY PUSHING THROUGH OHIO WILL MOVE INTO CENTRAL PENNSYLVANIA DURING THE EARLY EVENING HOURS. THE SYSTEM IS SLOWLY FALLING APART AS IT MOVES INTO DRIER AIR...BUT THERE IS STILL A CHANCE OF VCTS/VCSH AT ALL SITES... WHICH COULD BRING BRIEF MVFR CONDITIONS. SKIES WILL CLEAR OVERNIGHT AS A HIGH BUILDS OVER THE REGION. AREAS OF REDUCED VISIBILITY RESULTING FROM PATCHY MORNING FOG ARE POSSIBLE...ESPECIALLY IN AREAS THAT SEE RAIN THIS EVENING. EXPECT MAINLY VFR CONDITIONS THROUGH FRIDAY AS HIGH PRESSURE DOMINATES ACROSS THE REGION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/LA CORTE/MARTIN NEAR TERM...DEVOIR/LA CORTE/MARTIN SHORT TERM...DEVOIR/MARTIN LONG TERM...MARTIN AVIATION...COLBERT
Hazardous weather outlook, Jul 11, 5:50 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 550 PM EDT MON JUL 11 2011 PAZ005-006-011-012-018-019-028-037-041-042-045-046-049>053-056>059- 063>066-122200- MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE- SOUTHERN CENTRE-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 550 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ025>027-034>036-122200- BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-FULTON-FRANKLIN- 550 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 631 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-010-017-122200- WARREN-ELK-CLEARFIELD- 550 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-033-122200- CAMBRIA-SOMERSET- 550 PM EDT MON JUL 11 2011 ...SEVERE THUNDERSTORM WATCH 631 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 11, 5:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT MON JUL 11 2011
PAZ024-025-033-034-112230-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
538 PM EDT MON JUL 11 2011
...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...SOMERSET...WESTERN
BEDFORD AND WESTERN BLAIR COUNTIES...
A LINE OF STRONG THUNDERSTORMS WILL BE MOVING INTO CAMBRIA AND
SOMERSET COUNTIES BY 500 PM EDT AND BEDFORD AND BLAIR COUNTIES BY 6
PM. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
EXPECT INTENSE LIGHTNING FROM THESE STRONG THUNDERSTORMS. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL
FALL FROM THESE STRONG THUNDERSTORMS...AND WILL CAUSE WATER TO POND
ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 138...I-99 NEAR
MILE MARKER 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 40...ROUTE 219...ROUTE
422...STATE ROAD 56.
LAT...LON 3971 7939 3974 7941 3982 7937 3985 7942
3990 7941 4009 7926 4012 7921 4013 7918
4036 7900 4070 7883 4070 7831 3972 7875
FORECASTER: CERULocal storm report, Jul 11, 6:40 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG GARRETT 39.86N 79.06W
07/11/2011 SOMERSET PA 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER CTP1100301
LA CORTELocal storm report, Jul 11, 6:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG WESTMONT 40.32N 78.95W
07/11/2011 CAMBRIA PA 911 CALL CENTER
TREES ON POWER LINES
&&
EVENT NUMBER CTP1100302
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:38 PM EDT | Special Weather Statement | CTP | Cambria, Somerset | 52 min |
| Jul 11, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 53 min |
| Jul 11, 7:41 PM EDT | Special Weather Statement | CTP | Adams, York | 34 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.